# SDR REXA2014031100281

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY BATTERY PACK INOPERATIVE.  R & R NR 5 EMERGENCY BATTERY PACK IAW AMM 33-51-17, OPERATIONS TESTED GOOD.
